# SDR CALA2019040500533

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,194 hours, 21,611 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION, VIBRATION HIGH ENGINE 2. VIB DROPPED BELOW 4 AT ABOUT 81 PERCENT N1. REMOVED AND REPLACED #2 ENG.  REF LP 9299146, REMOVED AND REPLACED #2 ENGINE REF JC 71-7100-1-0900 AND 29-7100-1-4900 ALL OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
